# SDR UPS07549212

- Difficulty date: February 3, 2007
- Submitted: February 21, 2007
- Operation: Air carrier
- Aircraft: N413UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23853
- Aircraft time: 22,669 hours, 15,311 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N100527
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C DENT IN AFT CARGO FUSELAGE FRAME STA 1280, S26L.  FRAME REPAIR AT STA 1280, S26L HAS BEEN ACCOMPLISHED PER EA 757-536 2-27-A1602 WITH NO DEVIATIONS AND PER UPS EO B757-5310-26175-A.
